Title

Affine Deligne–Lusztig varieties associated to additive affine Weyl group elements

Document Type

Journal Article

Role

author

Standard Number

0021-8693

Journal Title

Journal of Algebra

Volume

349

Issue

1

First Page

63

Last Page

79

Publication Date

2012

Abstract

This work provides a partial proof of a conjecture of Goertz, Haines, Kottwitz, and Reuman predicting non-emptiness of affine Deligne-Lusztig varieties. The method of proof generalizes an argument in the original paper of Deligne and Lusztig in the Annals of Mathematics. Many intricate arguments involving the combinatorics of Coxeter groups are also employed.

Share

COinS